# SDR ZZDA2008100

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERE VIBRATION AFTER TAKEOFF.  DISCOVERED LEFT NOSE GEAR DOOR OPEN DURING INSPECTION (WALKAROUND).  RELATCHED NOSE GEAR DOOR, NO DAMAGE NOTED.  BOTH LEFT AND RIGHT NOSE GEAR DOORS LOCK NORMAL.  REF TO AMM 32-20.
